I was given an IV due to a migraine headache while in E.R. I'm talking minutes after the I.V, my heart began pounding so hard I felt like I would pass out or have a heart attack, I wanted to leave the hospital asap, didn't matter how I was leaving either, I just wanted out of there, Extreme panic feeling, agitated, could not sit still, kept pacing my room wanting out of there, teeth chattering, jaws clenching so tightly that I had to twist my sweater and put it between my jaws! I called the nurse in and he said oh you feel like you want to jump out of your skin that's the compazine it'll pass." I'm taking 5ge word of the caretaker because I was ignorant to the information of what Compazine can do to the body and what precautions were supposed to be told by the damn staff!. I have been yo the E.R. 4 times because of involuntary body movements which I am now aware that it's called dysplasia or something. I am so very PISSED off I am still having complications despite given counter drugs! The doctors all knew of the side effects of this drug and no one gave me information before the I.V. or had someone monitor me yo see the effects or not. No one OFFERED a counter med during this visit. I have read so many complaints on line similar to mine I just started crying. This drug should NOT BE GIVEN to a non-psychotic patient! It should bit be given at all in my opinion. This drug is truly horrible. The fact that I had a mere migraine and I had my young daughter with me to witness this has lead me to take legal measured. The GRACE OF GOD GUIDED ME HOME THAT NIGHT. I felt like I wanted to get out of the car while driving home! I had to pull over twice to get a breath and calm down. When I got home I could not be still and jaws now began moving side to side. I want to know if this drug was taken off the market. I'm reading conflicting information. NEVER TAKE THIS DRUG.